# SDR DALA2016110908588

- Difficulty date: August 25, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,524 hours, 49,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT LAV CUTOUT SKIN AND DOUBLER, BS 1307-38, L19L-23. REPAIRED WITH INTERNAL AND EXTERNAL DOUBLERS.
